# SDR MASA2011052302815

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 15,320 hours, 12,540 cycles
- System (JASC): 5240 · Service Doors
- Part: Bonding Strap
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR HINGE BONDING STRAP BROKEN.  R2 BONDING STRAP.
